The nurse is assessing a client with opioid withdrawal. Which of the following would be an expected finding? Select all that apply.
Nclex-Rn Readiness Test 15
150 questions · Page 4 of 6
Nclex-Rn Readiness Test 15 is a nursing-school practice exam with 150 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Mental Health, Pharmacology, Nutrition.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 76–100 of 150
The nurse is counseling a client with opioid use disorder. Which of the following medications may be used to treat this disorder?Select all that apply.
The nurse is caring for a client newly diagnosed with systolic heart failure. ➢ Which of the following medications would the nurse anticipate to be prescribed? Select all that apply.
The nurse is putting together a community health presentation about the signs and symptoms of depression to promote awareness of the disease and educate the public. Which of the following signs and sy
The nurse is caring for a client receiving albuterol via metered dose inhaler (MDI). Which of the following adverse/side effects of this medication would be expected? Select all that apply.
The nurse is teaching a group of students about using reminiscence therapy. Which statements should the nurse include in the teaching? Select all that apply.
The nurse assists a client with diverticulosis to select appropriate foods on a menu. ➢ Which food choices made by the client would require further teaching? Select all that apply.
The nurse is assessing a client who has a borderline personality disorder (BPD). Which of the following would be an expected finding? Select all that apply.
The nurse is performing an assessment on a client newly admitted to the medical-surgical unit. Which question would be appropriate for the nurse to ask when assessing the client's spirituality?
The nurse is admitting a client newly diagnosed with acute pancreatitis. ➢ The nurse should anticipate a prescription for which medication?
A nurse is caring for a client who recently experienced a significant role change due to retirement. Which action would appropriately support this client during this transition?
A 78-year-old woman is brought to the emergency department (ED) for evaluation of an arm injury. During the assessment, the nurse notices contusions in varying stages of healing covering the client's
The nurse assesses a client receiving total parenteral nutrition (TPN) and fat emulsions. The nurse observes that the fat emulsion infusion is one hour behind schedule. The nurse should take which act
The nurse is caring for a client with bipolar disorder and has been prescribed carbamazepine. ➢ Which laboratory test should the nurse monitor to assess for potential adverse effects of the medication
The nurse is caring for an undernourished client who recently began receiving total parenteral nutrition (TPN). Which laboratory value would indicate that the client is responding to treatment?
Which defense mechanism does the nurse recognize as commonly demonstrated by a client experiencing a myocardial infarction?
The nurse in the neurology clinic is caring for a group of clients receiving phenytoin. ➢ Which client is at the greatest risk for phenytoin toxicity? A client with epilepsy who also
The nurse is caring for a client who is receiving prescribed aspirin. Which of the following findings would indicate the client is having an adverse effect?
The nurse is assessing a group of clients prescribed lithium. ➢ The client at greatest risk for lithium toxicity is a client with
The nurse is caring for a client with obsessive-compulsive disorder (OCD). ➢ During a follow-up visit, which client statement would indicate effective management?
The nurse is answering phones in the general practice clinic and receives a call from a client who is experiencing leg pain after starting atorvastatin. ➢ Which of the following should the nurse advis
The nurse is caring for a client who is experiencing a tricyclic antidepressant (TCA) overdose. What is the most serious adverse effect of this type of overdose?
The nurse is preparing to administer a regular insulin IV bolus to a client. The primary health care provider (PHCP) has prescribed an initial bolus dose of 0.1 unit/kg. The client weighs 242 lbs. How
The nurse is caring for a client who has influenza. Which of the following prescriptions may be prescribed by the primary healthcare provider (PHCP)?
The nurse is caring for a client who is receiving prescribed metoclopramide for gastroparesis. ➢ Which of the following findings require immediate notification to the primary healthcare provider (PHCP